# SDR AALA202411150871

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 25,071 hours, 10,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR DIFFICULT TO CLOSE AND OPEN. GATE AGENT UNABLE TO OPEN DOOR AT GATE ARRIVAL. **SUPPLEMENTAL REPORT FOR (AALA202411140871): ADJUSTED ARM GUIDE, ADJUSTED DOOR STOP. DOOR OPERTIONAL CHECK GOOD. PER AMM 52-11-00**(CLOSED).
